Recently my doctor had switched me from a medication that was just for my Anxiety, to Trintellix since the old one (Which I don't remember the name for) was making my depression worse. Now since I've been on the new medication I've been a lot more absent minded and forgetful, as well as extremely irritable. Is the new meds causing it or what?
Malvolio; You really should check with the doctor on Monday, BUT normally it is common when they switch us from one drug to another I am not sure what you stopped but many you get withdrawals from it as the new one is building up in your system. But yes it can cause you to feel worse for a week or two before you start to feel better you just have to work your way through them you will be fine But so you know for sure give your doctor a call on Monday.
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include Micromedex® (updated Nov 1st, 2018), Cerner Multum™ (updated Nov 1st, 2018), Wolters Kluwer™ (updated Oct 31st, 2018) and others. To view content sources and attributions, please refer to our editorial policy.